toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Leiva, V.; Liu, S.Z.; Shi, L.; Cysneiros, F.J.A. pdf  doi
  Title Diagnostics in elliptical regression models with stochastic restrictions applied to econometrics Type
  Year 2016 Publication Journal Of Applied Statistics Abbreviated Journal J. Appl. Stat.  
  Volume 43 Issue 4 Pages 627-642  
  Keywords computational statistics; elliptically contoured distributions; generalized least squares; local influence method; maximum-likelihood method; mixed estimation  
  Abstract We propose an influence diagnostic methodology for linear regression models with stochastic restrictions and errors following elliptically contoured distributions. We study how a perturbation may impact on the mixed estimation procedure of parameters in the model. Normal curvatures and slopes for assessing influence under usual schemes are derived, including perturbations of case-weight, response variable, and explanatory variable. Simulations are conducted to evaluate the performance of the proposed methodology. An example with real-world economy data is presented as an illustration.  
  Address [Leiva, Victor] Univ Adolfo Ibanez, Fac Sci & Engn, Vina Del Mar, Chile, Email:  
  Corporate Author Thesis  
  Publisher Taylor & Francis Ltd Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0266-4763 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000368584400003 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 575  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: